Taking 3 packs of the pill in a row Watch

rosie152
Badges: 0
Rep:
?
#1
Report Thread starter 1 year ago
#1
I've just taken 3 packs of the pill in a row but had some spotting with the last pack, has anyone taken 3 packs of the contraceptive pill like this for a long period of time and if so does the spotting reduce the more you take 3 packs in a row?
0
reply
ElspethC
Badges: 10
Rep:
?
#2
Report 1 year ago
#2
I've only ever done two in a row, but friends that have done three in a row got spotting. I think it's kind of inevitable? Your body can only go so long before you get breakthrough bleeding. The longer you go without taking a break for a bleed the more likely you are to spot, and I got told to speak to my GP if I wanted to do more than three in a row or to do it repeatedly.
0
reply
Juno
Badges: 20
Rep:
?
#3
Report 1 year ago
#3
(Original post by rosie152)
I've just taken 3 packs of the pill in a row but had some spotting with the last pack, has anyone taken the contraceptive pill like this for a long period of time and if so does the spotting reduce the more you take 3 packs in a row?
Generally spotting will get worse as you run more packs together - which is one reason that more than 3 isn't recommended. If you want contraception that will stop your periods, talk to your doctor or a family planning clinic. There are other options that will work better.
0
reply
rosie152
Badges: 0
Rep:
?
#4
Report Thread starter 1 year ago
#4
(Original post by Juno)
Generally spotting will get worse as you run more packs together - which is one reason that more than 3 isn't recommended. If you want contraception that will stop your periods, talk to your doctor or a family planning clinic. There are other options that will work better.
Sorry maybe I haven't worded it very well, I meant to take 3 packs then a weeks break then repeat that over and over
0
reply
bones-mccoy
Badges: 19
Rep:
?
#5
Report 1 year ago
#5
(Original post by rosie152)
Sorry maybe I haven't worded it very well, I meant to take 3 packs then a weeks break then repeat that over and over
That's not taking 3 packs of the pill in a row, that's just taking them how you're supposed to. The spotting should gradually stop as your body gets used to it, but if you're concerned see your GP.
0
reply
ElspethC
Badges: 10
Rep:
?
#6
Report 1 year ago
#6
(Original post by bones-mccoy)
That's not taking 3 packs of the pill in a row, that's just taking them how you're supposed to. The spotting should gradually stop as your body gets used to it, but if you're concerned see your GP.
Pretty sure OP means taking three packs without a break, aka three months, then taking a week break, rather than taking it for three weeks then a break.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How did your AQA A-level Biology Paper 3 go?

Loved the paper - Feeling positive (167)
14.43%
The paper was reasonable (637)
55.06%
Not feeling great about that exam... (260)
22.47%
It was TERRIBLE (93)
8.04%

Watched Threads

View All